# SDR CA060127009

- Difficulty date: December 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 32,809 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0022W
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 34,809 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE CAPT CONTACTED MX TO ADVISE BAGG SMOKE DETECT LIGHT FLICKERED A COUPLE OF TIMES.  A FEW MINS LATER CAPT CONTACTED FLT DISPATCH AGAIN TO ADVISE LIGHT WAS NOW ON CONSTANT, DECLARED EMERG DIVERTING TO YYY.  COMMUNICATION WAS LOST WITH FLT AND A CALL WAS MADE TO MONTREAL ATC TO OBTAIN FURTHER INFO.  ATC ADVISED FULL EMERG WAS DECLARED, FLT CREW ON OXYGEN, SMOKE IN COCKPIT.  FLT LANDED, PAX DEPLANED UNDER NORMAL CONDITIONS.  AT NO TIME WAS SMOKE IN COCKPIT.  REPLACED SMOKE DETECTORS IN CARGO AREA AND TESTED SYS.  RELEASED A/C INTO SERVICE. A/C HAS CONTINUED IN SERV TO DATE WITH NO FURTHER INCIDENCES.  ONE OF DETECTORS WAS FOUND IN 2 PREVIOUS EVENTS, DETERMINED IT WAS COST EFFECTIVE TO SCRAP UNIT OUT.
